# SDR N6WA2016011201

- Difficulty date: January 12, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N158GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10237
- Aircraft time: 28,253 hours, 19,153 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Defective
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

DURING CRUISE FLIGHT, HEARD A POP SOUND WITH PAX DOOR WARNING INDICATION WITH PROX SYS M FAULT STATUS FAULT 1 MSG.  ALSO AN ELEC BURNING SMELL & AN AFT CARGO DOOR CAUTION.  TROUBLE SHOT & FOUND MAIN PAX DOOR SENSOR PX101 TO BE BAD IAW FIM 52-70-04, TRANSFERRED FAULT TO DISC NR 3M. FAULT REMAINS OPEN.
